MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of dermatology · 1982

Pityriasis rosea-like rash from captopril.

Wilkin J K, Kirkendall W M

Клинический случайСтатьяПеревод в очереди

Аннотация

Captopril, an orally active dipeptidylcarboxypeptidase inhibitor, is a promising new antihypertensive agent. Cutaneous reactions, including (rarely) a pityriasis rosea-like eruption, are frequently associated with this therapy. Two new cases of a pityriasis rosea-like captopril-induced eruption support a pharmacologic mechanism for the eruption, since it resolved after the dosage of captopril was lowered in one patient and continued when the dosage of captopril remained unchanged in the other patient. However, the eruption later responded to therapy while use of the drug was continued. Captopril should be included among those drugs associated with a pityriasis rosea-like eruption.

Для цитирования: Wilkin J K, Kirkendall W M. Pityriasis rosea-like rash from captopril.. Archives of dermatology. 1982.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.